Compact and continuous embeddings of logarithmic Bessel potential spaces

Volume 168 / 2005

David E. Edmunds, Petr Gurka, Bohumír Opic Studia Mathematica 168 (2005), 229-250 MSC: 46E35, 46E30, 26D10. DOI: 10.4064/sm168-3-4


We establish compact and continuous embeddings for Bessel potential spaces modelled upon generalized Lorentz–Zygmund spaces. The target spaces are either of Lorentz–Zygmund or Hölder type.


  • David E. EdmundsDepartment of Mathematics
    Mantell building
    University of Sussex
    Falmer, Brighton BN1 9RF, England
  • Petr GurkaDepartment of Mathematics
    Czech University of Agriculture
    165 21 Praha 6, Czech Republic
  • Bohumír OpicMathematical Institute
    Academy of Sciences of the Czech Republic
    Žitná 25
    115 67 Praha 1, Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image